Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On Mirena IUD, have sharp uterine pains during intercourse, occurs on a pinpoint on each side of uterus, never together. Cause?

Hi, I recently had the Mirena IUD inserted. I chose this one because my anemia is caused by me period (which occured every three weeks), and I always had severe cramping. For the first three months of having it I had no period, which I read happens with most women. However after those three months I started bleeding with minor cramping (minor as in nearly unnoticable). To be honest I was freaked out because I thought perhaps the birth control failed and I miscarried due to the IUD (I became pregnant seven months ago while on the patch and miscarried at eleven weeks). I took a test and it was negative. That was a month ago. Lately I have been feeling sharp pains in my uterus (NOT cramping) during intercourse and even if I shift a certain way while sitting. This occures on a pinpoint on each side of my uterus, but the pain is never on both sides at the same time. The planned parenthood doctors are not being helpful. Do you think my IUD is out of place? Or I am having an allergic reaction to it? Etc. I am really worried... Thank you
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your sharp pin point pain at sides of uterus doesn't seems to be of your displaced IUD.
It may be due to inflammation of uterus.
As you have no periods the possibility of allergic reaction is very less as it causes more bleeding initially in the form of reaction to uterus.
You consult your doctor for diagnosis of it.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor